# SDR LR7A2021082002940

- Difficulty date: August 20, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead Web
- Part number: 7075T60025
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5212, FOUND CARGO DOOR BULKHEAD WEB CRACKED AT FS1012, BL4.5L-3.5R, WL260 . / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 0259. / PSE# 52-50-01, AD 2012-06-09
